# SDR SIMA20201124001

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 13,548 hours, 8,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT FR 84 REPAIR RIVET.  C/A: COMPLIED WITH ETD2020-170-033203, SRM 53-10-00 REPAIR 3, AND ENVOY NCR-EJ-53-017 FOR PERMANANT REMOVAL.  REPAIR OF CORROSION ON RT FR 84 AT REPAIR RIVET.
